Posted by blueberry on November 22, 2005, at 7:26:52 [reposted on November 23, 2005, at 0:20:55 | original URL]
In reply to i am mentally unstable, scream and shout help me, posted by rjlockhart on November 21, 2005, at 23:40:12
Maybe ditch the prozac or the zyprexa, and replace with depakote? I've followed your posts most of this year and I'm a little bit astounded that you do not have a mood stabilizer on board. Mood stability seems to be one of your biggest challenges. Zyprexa as a mood stabilizer is obviously not doing the trick for you. The other meds could actually be making mood stability worse, probably prozac more than anything.
Depakote would go well with the benzos and allow you to take lower doses of them. I just really think that more than anything you need something that will smooth things out and get rid of all the weird stuff, and depakote can do that, with few to no side effects. It can help a lot with all of the symptoms I have seen you describe over the last few months.